Hi Suebrit I have finally found people who have similar experiences as me. I took Tamoxifen from last yr March and suffered from indigestion with lots of gas and burping and constipation. I tried to get around constipation by drinking more water than usual and take prune juice (i dont want anymore medicine) if it really gets v bad (it works for me). Some days i take vegetarian meals and it helps too. I did not know that the indigestion was from Tamoxifen and thought it was from the Tram flap reconstruction breast surgery. I kept asking my plastic surgeon on it for many months. I also asked him about the shortness of breath that i was experiencing. My oncologist said tamoxifen does not cause indigestion or shortness of breath. So frustrating! No one wants to own up. I thought it was my plastic surgeon problem until 2 mths ago i stopped taking Tamoxifen cos the hospital prescribed another brand of Tamoxifen and caused hair loss on me. I am only 39 and it is so distressing to a point of depression. I just restarted Tamoxifen again and the shortness of breath and burping and indigestion came back on the 5th day of taking and persisted. For 2 mths without Tamoxifen i have none of shortness of breath or indigestion issues. I dont know what the oncologist going to deny further. And make things worse she said they have never seen a single patient in the established hospital had hair loss from tamoxifen while my dermatologist was totally in disbelief! Anyone has shortness of breath from Tamoxifen?
... View more